# SDR DALA1223259884

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 3,783 hours, 3,456 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE FORWARD CARGO DOOR FRAME EDGE HAD A LARGE GOUGE.  MAINTENANCE REMOVED AND INSTALLED DAMAGED DOUBLER PER EA 98-205669 REV O AND SRM 53-05, FIG 82.  AIRCRAFT IS NOW OKAY FOR SERVICE.  ACCOMPLISHED BY QC 2031.
